# SDR SWAA2024012433390

- Difficulty date: December 18, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 312 FRAME CRACKED ABOVE L1 DOOR FWD CORNER.<[01] ACCOMPLISHED REPAIR AT STA 312 ABOVE L1 DOOR PER M-22-153-01244;[02] VERIFIED REPAIR PER M-22-153-01244
